# SDR DXTA2025052303581

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N162QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9484
- Aircraft time: 8,382 hours, 3,341 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND GEAR UP WE EXPERIENCED MODERATE TURBULENCE IN A TURN WHILE THE SLATS AND FLAPS WERE RETRACTING.  AIRSPEED SPIKED TO 211/212 MAX WHILE THEY WERE RETRACTING.  PERFORMED UNSCHEDULE OVERSPEED CONDITION INSPECTION AND NO DEFECTS FOUND AT THIS TIME IAW GL6000 AMM 05-51-05
